RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1975, Volume 30, Issue 1(181), Pages 3–59 (Mi umn4123)  

This article is cited in 60 scientific papers (total in 60 papers)

Diffusion processes fnd Riemannian geometry

S. A. Molchanov


Abstract: This paper studies the asymptotic behaviour as $t\to 0$ of the transition density of a diffusion process on a smooth manifold. The results are stated in the language of differential geometry. We look at applications of the asymptotic formulae to the local structure of diffusion processes and to spectral theory.

Full text: PDF file (2744 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1975, 30:1, 1–63

Bibliographic databases:

UDC: 519.9+513.8
MSC: 58J65, 58J60, 60J60, 58J37
Received: 12.03.1974

Citation: S. A. Molchanov, “Diffusion processes fnd Riemannian geometry”, Uspekhi Mat. Nauk, 30:1(181) (1975), 3–59; Russian Math. Surveys, 30:1 (1975), 1–63

Citation in format AMSBIB
\Bibitem{Mol75}
\by S.~A.~Molchanov
\paper Diffusion processes fnd Riemannian geometry
\jour Uspekhi Mat. Nauk
\yr 1975
\vol 30
\issue 1(181)
\pages 3--59
\mathnet{http://mi.mathnet.ru/umn4123}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=413289}
\zmath{https://zbmath.org/?q=an:0305.53041|0315.53026}
\transl
\jour Russian Math. Surveys
\yr 1975
\vol 30
\issue 1
\pages 1--63
\crossref{https://doi.org/10.1070/RM1975v030n01ABEH001400}


Linking options:
  • http://mi.mathnet.ru/eng/umn4123
  • http://mi.mathnet.ru/eng/umn/v30/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Aubrey Truman, “Classical mechanics, the diffusion (heat) equation, and the Schrödinger equation”, J Math Phys (N Y ), 18:12 (1977), 2308  crossref  mathscinet  zmath  elib
    2. Y. Kannai, “Off diagonal short time asymptotics for fundamental solution of diffusion equation”, Communications in Partial Differential Equations, 2:8 (1977), 781  crossref
    3. Cécile DeWitt-Morette, Amar Maheshwari, Bruce Nelson, “Path integration in non-relativistic quantum mechanics”, Physics Reports, 50:5 (1979), 255  crossref
    4. R. Carmona, B. Simon, “Pointwise bounds on eigenfunctions and wave packets inN-body quantum systems”, Comm Math Phys, 80:1 (1981), 59  crossref  mathscinet  zmath  adsnasa  isi
    5. P. Menotti, E. Onofri, “The action of SU(N) lattice gauge theory in terms of the heat kernel on the group manifold”, Nuclear Physics B, 190:2 (1981), 288  crossref
    6. S. Albeverio, Ph. Blanchard, R. Høegh-Krohn, “Feynman path integrals and the trace formula for the Schrödinger operators”, Comm Math Phys, 83:1 (1982), 49  crossref  mathscinet  zmath  adsnasa  isi
    7. Noel Lohoué, Thomas Rychener, “Die Resolvente von Δ auf symmetrischen Räumen vom nichtkompakten Typ”, Comment Math Helv, 57:1 (1982), 445  crossref  mathscinet  zmath  isi
    8. Ya. I. Belopol'skaya, Yu. L. Daletskii, “Itô equations and differential geometry”, Russian Math. Surveys, 37:3 (1982), 109–163  mathnet  crossref  mathscinet  zmath  adsnasa
    9. Gerard Kennedy, “Finite temperature field theory with boundaries: The photon field”, Annals of Physics, 138:2 (1982), 353  crossref
    10. V. P. Maslov, “Non-standard characteristics in asymptotic problems”, Russian Math. Surveys, 38:6 (1983), 1–42  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    11. Yu. N. Tyurin, “On the limit distribution of Kolmogorov–Smirnov statistics for a composite hypothesis”, Math. USSR-Izv., 25:3 (1985), 619–646  mathnet  crossref  mathscinet  zmath
    12. Sheunn-Jyi Sheu, “Asymptotic behavior of transition density of diffusion Markov process with small diffusion†”, Stochastics, 13:1-2 (1984), 131  crossref
    13. Jean-Michel Bismut, “The Atiyah—Singer theorems: A probabilistic approach. I. The index theorem”, Journal of Functional Analysis, 57:1 (1984), 56  crossref
    14. Z Haba, J Phys A Math Gen, 18:15 (1985), L957  crossref  mathscinet  zmath  adsnasa  isi
    15. Gian Fabrizio Angelis, Diego Falco, Glauco Genova, “Random fields on Riemannian manifolds: A constructive approach”, Comm Math Phys, 103:2 (1986), 297  crossref  mathscinet  zmath  isi
    16. Cécile DeWitt-Morette, Stephen G. Low, Lawrence S. Schulman, Anwar Y. Shiekh, “Wedges I”, Found Phys, 16:4 (1986), 311  crossref  mathscinet  isi
    17. D. Dacunha-Castelle, D. Florens-Zmirou, “Estimation of the coefficients of a diffusion from discrete observations”, Stochastics, 19:4 (1986), 263  crossref
    18. Wilfrid S. Kendall, “Stochastic differential geometry: An introduction”, Acta Appl Math, 9:1-2 (1987), 29  crossref  mathscinet  zmath  isi
    19. J. S. Dowker, “Quantum theory on a regular tetrahedron”, J Math Phys (N Y ), 28:1 (1987), 33  crossref  mathscinet  adsnasa  isi
    20. Gian Fabrizio De Angelis, Diego de Falco, Glauco Di Genova, “Asymptotic decay of the free field covariance on a Riemannian manifold via heat kernel techniques”, J Math Phys (N Y ), 29:2 (1988), 332  crossref  mathscinet  zmath  isi
    21. Pei Hsu, “Short-Time Asymptotics of the Heat Kernel on a Concave Bboundary”, SIAM J Math Anal, 20:5 (1989), 1109  crossref  mathscinet  zmath  isi
    22. Rémi Léandre, Francesco Russo, “Estimation de Varadhan pour des diffusions à deux paramètres”, Probab Theory Relat Fields, 84:4 (1990), 429  crossref  mathscinet  isi
    23. Sergio Albeverio, Teresa Arede, Zbigniew Haba, “On left invariant Brownian motions and heat kernels of nilpotent Lie groups”, J Math Phys (N Y ), 31:2 (1990), 278  crossref  mathscinet  zmath  isi
    24. M van den Berg, “Gaussian bounds for the Dirichlet heat kernel”, Journal of Functional Analysis, 88:2 (1990), 267  crossref
    25. S. Yu. Dobrokhotov, V. N. Kolokoltsov, V. P. Maslov, “Splitting of the lowest energy levels of the Schrödinger equation and asymptotic behavior of the fundamental solution of the equation $hu_t=h^2\Delta u/2-V(x)u$”, Theoret. and Math. Phys., 87:3 (1991), 561–599  mathnet  crossref  mathscinet  zmath  isi
    26. Sergio Albeverio, Raphael Høegh-Krohn, Sylvie Paycha, Sergio Scarlatti, “A global and stochastic analysis approach to bosonic strings and associated quantum fields”, Acta Appl Math, 26:2 (1992), 103  crossref  mathscinet  zmath  isi
    27. Bernard C. Levy, Arthur J. Krener, “Dynamics and kinematics of reciprocal diffusions”, J Math Phys (N Y ), 34:5 (1993), 1846  crossref  mathscinet  zmath  isi
    28. Shigeo Kusuoka, Daniel W. Stroock, “Asymptotics of certain Wiener functionals with degenerate extrema”, Comm Pure Appl Math, 47:4 (1994), 477  crossref  mathscinet  zmath  isi
    29. Peter L. Antonelli, Tomasz J. Zastawniak, “Lagrange differential geometry, Finsler spaces and noise applied in biology and physics”, Mathematical and Computer Modelling, 20:4-5 (1994), xi  crossref
    30. V. I. Piterbarg, V. R. Fatalov, “The Laplace method for probability measures in Banach spaces”, Russian Math. Surveys, 50:6 (1995), 1151–1239  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    31. S. Molchanov, B. Vainberg, “On spectral asymptotics for domains with fractal boundaries”, Commun.Math. Phys, 183:1 (1997), 85  crossref
    32. Nobuyuki Ikeda, Hiroyuki Matsumoto, “Brownian Motion on the Hyperbolic Plane and Selberg Trace Formula”, Journal of Functional Analysis, 163:1 (1999), 63  crossref
    33. V. M. Khametov, “Asymptotics of the Solution to the Cauchy Problem for Linear Parabolic Equations of Second Order with Small Diffusion”, Math. Notes, 68:6 (2000), 775–789  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    34. Marco Ferrante, Carles Rovira, Marta Sanz-Solé, “Stochastic Delay Equations with Hereditary Drift: Estimates of the Density”, Journal of Functional Analysis, 177:1 (2000), 138  crossref
    35. Diego L. Rapoport, “On the geometry of the random representations for viscous fluids and a remarkable pure noise representation”, Reports on Mathematical Physics, 50:2 (2002), 211  crossref
    36. Baudoin F., “Skew-Product Decompositions of Brownian Motions on Manifolds: a Probabilistic Aspect of the Lichnerowicz-Szabo Theorem”, Bull. Sci. Math., 126:6 (2002), 481–491  crossref  isi
    37. P. Muratore-Ginanneschi, “Path integration over closed loops and Gutzwiller's trace formula”, Physics Reports, 383:5-6 (2003), 299  crossref  elib
    38. Andreas Eberle, “Spectral Gaps on Discretized Loop Spaces”, Infin. Dimens. Anal. Quantum. Probab. Relat. Top, 06:02 (2003), 265  crossref
    39. M. van den Berg, “Asymptotics of the heat exchange”, Journal of Functional Analysis, 206:2 (2004), 379  crossref
    40. Rémi Léandre, “Brownian pants and Deligne cohomology”, J Math Phys (N Y ), 46:3 (2005), 033503  crossref  mathscinet  adsnasa  isi
    41. Zdzisław Brzeźniak, Remi Léandre, “Fellerian pants”, Comptes Rendus Mathematique, 343:5 (2006), 333  crossref
    42. Grigor'yan A., “Heat Kernels on Weighted Manifolds and Applications”, Ubiquitous Heat Kernel, Contemporary Mathematics Series, 398, ed. Jorgenson J. Walling L., Amer Mathematical Soc, 2006, 93–191  isi
    43. A.F. El Ouafdi, D. Ziou, H. Krim, “A smart stochastic approach for manifolds smoothing”, Comput graph forum, 27:5 (2008), 1357  crossref  isi
    44. L. C. Garcia de Andrade, “The role of curvature and stretching on the existence of fast dynamo plasma in Riemannian space”, Phys Plasmas, 15:12 (2008), 122106  crossref  adsnasa  isi  elib
    45. S. A. Stepin, “Schwartz Kernel Asymptotics and Regularized Traces of Diffusion Semigroups”, Funct. Anal. Appl., 44:1 (2010), 76–80  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    46. Fatih Erman, O Teoman Turgut, “Point interactions in two- and three-dimensional Riemannian manifolds”, J Phys A Math Theor, 43:33 (2010), 335204  crossref
    47. Çaḡlar Doḡan, O. Teoman Turgut, “Renormalized interaction of relativistic bosons with delta function potentials”, J Math Phys (N Y ), 51:8 (2010), 082305  crossref  elib
    48. Jim Gatheral, Elton P. Hsu, Peter Laurence, Cheng Ouyang, Tai-Ho Wang, “ASYMPTOTICS OF IMPLIED VOLATILITY IN LOCAL VOLATILITY MODELS : asymptotics of implied volatility in local volatility models”, Math financ, 2010, no  crossref
    49. S. A. Stepin, “Parametrix, heat kernel asymptotics, and regularized trace of the diffusion semigroup”, Proc. Steklov Inst. Math., 271 (2010), 228–245  mathnet  crossref  mathscinet  isi  elib
    50. Hong-Quan Li, “Estimations optimales du noyau de la chaleur sur les groupes de type Heisenberg”, Journal für die reine und angewandte Mathematik (Crelles Journal), 2010:646 (2010), 195  crossref
    51. Peter Carr, Laurent Cousot, “A PDE approach to jump-diffusions”, Rquf, 11:1 (2011), 33  crossref
    52. Dmitry Sokoloff, Alexey Rubashny, “Small-scale dynamo in Riemannian spaces of constant curvature”, Geophysical & Astrophysical Fluid Dynamics, 2011, 1  crossref
    53. Alexander Vais, Benjamin Berger, Franz-Erich Wolter, “Spectral computations on nontrivial line bundles”, Computers & Graphics, 2012  crossref
    54. S. A. Stepin, “Asymptotic estimates for the kernel of the semigroup generated by a perturbation of the biharmonic operator by a potential”, Sb. Math., 203:6 (2012), 893–921  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    55. Martin Forde, Antoine Jacquier, Roger Lee, “The Small-Time Smile and Term Structure of Implied Volatility under the Heston Model”, SIAM J. Finan. Math, 3:1 (2012), 690  crossref
    56. Gregory Derfel, Peter J Grabner, Fritz Vogl, “Laplace operators on fractals and related functional equations”, J. Phys. A: Math. Theor, 45:46 (2012), 463001  crossref
    57. Eric Akkermans, Olivier Benichou, Gerald Dunne, Alexander Teplyaev, Raphael Voituriez, “Spatial log-periodic oscillations of first-passage observables in fractals”, Phys. Rev. E, 86:6 (2012)  crossref
    58. Barilari D., Boscain U., Neel R.W., “Small-Time Heat Kernel Asymptotics at the Sub-Riemannian Cut Locus”, J. Differ. Geom., 92:3 (2012), 373–416  isi
    59. Deuschel J.D., Friz P.K., Jacquier A., Violante S., “Marginal Density Expansions for Diffusions and Stochastic Volatility I: Theoretical Foundations”, Commun. Pure Appl. Math., 67:1 (2014), 40–82  crossref  isi
    60. Barilari D., Jendrej J., “Small Time Heat Kernel Asymptotics At the Cut Locus on Surfaces of Revolution”, Ann. Inst. Henri Poincare-Anal. Non Lineaire, 31:2 (2014), 281–295  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:2187
    Full text:568
    References:56
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019